# SDR DALA2020030901710

- Difficulty date: March 4, 2020
- Submitted: March 13, 2020
- Operation: Air carrier
- Aircraft: N383DN
- Make and model: Boeing 737832
- Aircraft serial: 30346
- Aircraft time: 65,415 hours, 25,851 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 7206578) DURING SVC CHECK FOUND EMERGENCY LIGHT INOPERATIVE AT 29D. R/R NEW LIGHT ASSY B737 AMM 33-51 NO HELP ,ITEM DEFERRED. (LOG 7206578) "SUPPLEMENTAL INFORMATION" 03/13/20 STATION SEA FOUND PIN IN WALL CONNECTOR PUSHED OUT. REPAIRED PLUG PER B737 SWPM CH 20. CKS GOOD. DURING SVC CHECK FOUND EMERGENCY LIGHT INOPERATIVE AT 29D. R/R NEW LIGHT ASSY B737 AMM 33-51 NO HELP ,ITEM DEFERRED.
